# SDR CALA2022021800424

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423020091
- Condition: Cracked
- Location: L1 Door Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FR 16 DOOR STOP #1 HAS CRACK INDICATION IN LOWER IB HOLE, APP EARS TO BE IN INTERCOASTAL LAYER AT 3 O''CLOCK. SUPPORT TASK GENE RATED BY:V892444 AT HAECO LCQ PER NR:9298272 (36272) PERFORMED INTERCOASTAL REPLACEMENT  AT L1 FR16, STOP FITTING #1 IAW EA5311-02164-001 & REPAIR DWG R53113118 PERFORMED BY:061616 INSP BY:V919150.
